MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that the communicator smelled a burning plastic smell.A boston scientific company representative advised the patient advocate to unplug the communicator and to plug into another power outlet.The patient still observed a burning plastic smell.The communicator issue was not resolved.A new communicator and a return label were sent.No adverse patient effects reported.The communicator was no longer in service.
 
Event or Problem Description
It was reported that the communicator smelled a burning plastic smell.A boston scientific company representative advised the patient advocate to unplug the communicator and to plug into another power outlet.The patient still observed a burning plastic smell.The communicator issue was not resolved.A new communicator and a return label were sent.No adverse patient effects reported.The communicator was no longer in service.Additional information from the product investigation indicates that the issue was not confirmed.The analysis found no evidence of device anomaly or damage outside the bounds of normal medical use.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, product investigation indicates that the issue was not confirmed.The analysis found no evidence of device anomaly or damage outside the bounds of normal medical use.As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT SHANGHAI LTD
600 tian lin rd
shanghai, 020 20023 3
CH   200233
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17638267
Report Number2124215-2023-44280
Device Sequence Number7618337
Product Code LWS
UDI-Device Identifier00802526577307
UDI-Public00802526577307
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5140925
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer11/09/2023
Initial Report FDA Received Date08/28/2023
Supplement Report FDA Received Date11/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale